# SDR FDEA202504240636

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777F
- Aircraft serial: 37721
- Aircraft time: 60,683 hours, 10,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH WING OB FLAP LOWER SURFACE A DENT AT 198 INCH FROM IB SIDE CROSS 15 INCH   FROM AFT SIDE. REPAIRED LH WING OB FLAP LOWER SURFACE A DENT AT 198 INCH FROM IB SIDE CROSS 15   INCH FROM AFT SIDE AS PER B777 SRM 57-53-01-2R-2 AND SRM 51-70-04-2R-1 REV 47.5 AND   EA:G-5750-T0383125 P1.TITLE: WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE LOWER   SURFACE 2EA DENTS WITH DISBOND AT OTEF STA 198&226-SRM REPAIR-RSC TRACKING. DETAIL   PLS REF TO WRI:57506849.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
